# SDR GTIA2024040938053

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N619NK
- Make and model: Airbus A320-232
- Aircraft serial: 5517
- Aircraft time: 39,417 hours, 17,895 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

STRONG ELECTRICAL BURNING ODOR COMING FROM LOWER RH SIDE OF FWD GALLEY -PER TSM 24-00-00-810-823A INSPECTED THE FOLLOWING AREAS FOR ARCING AND ELECTRICAL BURNING ODOR, FWD AND AFT AVIONICS BAY, PANEL 222BC, FWD GALLEY CIRCUIT BREAKER PANEL AND GALLEY AND LAV EXTRACT FAN. NO ODOR DETACHED. PERFORMED IDLE RUN IAW AMM 71-00-00 AND USED ENG BLEED ALSO WITH APU BLEED. NO ODOR DETECTED. A/C OK FOR CONTINUED SERVICE
